Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
suetey81

need some advice and encouragement !

sad.gif hi there. last time i came on was quite positive but now feeling a bit disheartened ! i know three are prob peops so much worse off then me but acne is so depressin and such a hassle like! have been on 20mg daily of roaccutane for 15 wks and was getting nowhere had A constant breakout and my acne was never even that bad before this (mild -at times moderate but cystic and inflammatory by nature) so I pressured my derm to up my dose to 60mg daily. i have been on 60mg daily for nearly 4 wks now( i weigh 58kg) and am having another breakout. have never been clear at any time through my course. i have about 9-10 wks left at this dosage and then thats it! i cant see this being a long enough course i feel like i could be upped a bit to 80 mg for a couple of months at least! also on diannete as contraception but also to help withy the oil. i've heard a lot of you talking about SPIRO? Do you think this would help me as well? What do you think should i jus stick it out at 60mg for the rest of the course i jus dont want to get a second course of roaccutane if i can help it- no side effects at all except dry lips. what do you think please help cry.gif thanks xx

Share this post


Link to post
Share on other sites
Guest Craigems

i know i'm not a girl, even though my friends sometimes make a joke of calling me one sad.gif ... anyways TANE = TIME! like i said in my message to you just wait for the moment!

Look remember tane can make it seem alot worse than it really is.... People tell me i'm 100% clear as it is BUT i still think my acne is 100% visable ... so i think tane makes you see things thats my personal opinion.

Share this post


Link to post
Share on other sites

You'll clear up soon. You breakouts will become less and less. Then they will just be gone. Please don't get discouraged.

I know it's easier said than done,I got really down during my IB too. But trust us when we say, it will work, it just takes time.

Good Luck!!

Share this post


Link to post
Share on other sites

Keep your chin up, things are going to get better. I never thought that the day would come when I finally had clear skin and now I do. I worry every day that the acne is going to come back. I fear I am not going to wash my face in time and it is going to be back in the morning. Pretty much one day while on my course of tane I woke up and my face looked great. It will take time and it is so worth it!! Last week I saw a friend putting cream on their face and I asked them what is that, they replied to me that I do not have acne and would not understand. I was in shock that they said that I did not have acne, I still am in shock by it. The tane will work, just give it time and we are all here for support along the way right there with you. biggrin.gif

Good Luck,

cass

Share this post


Link to post
Share on other sites

thankyou so much feeling a bit better today i will wait e few more wks and phone my derm if i'm unsure. thanks guys x

Share this post


Link to post
Share on other sites

I tried it all and nothing worked for me except tane. I did use BP with the tane in the 2nd month cuz I looked so bad.

Good luck!

Share this post


Link to post
Share on other sites

I am on diane 35, and accutane. There was no amazingly fast clearing for me. It was slow. But going on all 3 meds at the same time, sounds like it can really do a number on your body. From what I understand, spiro and diane do basically the same job anyway. I don't think there would be much point to that.

You'll clear, you just have to have patience. Hang in there, and always come here when times get rough. Or great.lol

Share this post


Link to post
Share on other sites
confused.gif thanks guys i know i didnt really fancy being on 3 pills all at once i have only been 3.5 weeks at 60mg so maybe i'm jus experiencing an initial breakout in response to being bumoed up from 20mg daily. tryin to stay positive definite reduction in oil which is at least something no more oil slick and make up goes on better. hope your all well and thanks for sharing sometimes i feel as if i come on and ask loads of questions and dont answer many but because i am quite new to roaccutane its a new experience for me. all the best eusa_angel.gif

Share this post


Link to post
Share on other sites

Some people don't clear up until they are about to finish their course so don't be discouraged. Maybe your derm can prescribe an antibiotic to help with the inflammation.

Spiro dries the skin out just like Accutane. So it may be some sort of overkill.

I've had great luck with spiro. I used it with Diane-35 in the past and I use it with Yasmin now.

Share this post


Link to post
Share on other sites

My acne wasn't changing when I first went on roaccutane either. I saw a nutritionist that suggested I take chealated zinc tablets at the same time as the roaccutane. Zinc helps your body absorb it better apparently and helps wounds heal faster. Also if you wanted to you could try some kind of stuff for your liver to help it filter out all the excess hormones and toxins, that could help as well. I just started some about a week ago and either my antibiotic all of a sudden started working real good real fast or this liver thing is working. Find something with milk thistle in it, that helps your liver. Dandilion is good too. I found these tablets called 'Blackmores Women's Vitality Multi' which has both the zinc and the milk thistle in it as well as alot of other vitamins and minerals and things. Something like that might be beneficial, and it can't hurt to try! Good luck!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×